# SDR DL757001499

- Difficulty date: August 6, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 27,587 hours, 13,245 cycles
- Engine: Pwa PW2037
- Engine time: 27,997 hours, 13,264 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: D

## Discrepancy

DURING LEFT ENG START GROUND CREW REPORTED ENGINE FIRE.  ABORTED ENG START AND RETURNED TO GATE.  F/F ON START 1.4.  REPLACED LEFT EEC PER FIM, RAN ENG CHECKS OK.
